MathSciNet Relay Station
MathSciNet bibliographic data
MR546295 32A35 (42B30)
Macías, Roberto A.; Segovia, Carlos Lipschitz functions on spaces of homogeneous type. Adv. in Math. 33 (1979), no. 3, 257–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement